# SDR SWAA2025102720741

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 9 INCHES OF REAR SPAR AT RT HORIZONTAL STABILIZER.   PERFORMED REPAIR LOCATED STAB STA 120.30 AND 9 INCHES OF REAR SPAR AT RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-5. REPAIR 5.
